Deep search:Searching for "SHANG You-lin" in 'AUTHORGot 2 items.
index Title
1One-parameter quasi-filled function algorithm for nonlinear integer programming
Author(s):SHANG You-lin, HAN Bo-shun  Clicked:3318  Download:1225  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2005 Vol.6 No.4 P.305~310  DOI:10.1631/jzus.2005.A0305
2Two-parameters quasi-filled function algorithm for nonlinear integer programming
Author(s):WANG Wei-xiang, SHANG You-lin, ZHA...  Clicked:3207  Download:1266  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.12 P.2083~2087  DOI:10.1631/jzus.2006.A2083
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE